Journal article icon

Journal article

ROBUST STABILITY OF INTERCONNECTED SYSTEMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1109/TSMC.1983.6313138

Authors


Journal:
IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS
Volume:
13
Issue:
4
Pages:
509-515
Publication date:
1983-01-01
DOI:
EISSN:
2168-2909
ISSN:
0018-9472
URN:
uuid:43d280ea-9a70-48b6-94c1-aac878d264b3
Source identifiers:
62213
Local pid:
pubs:62213

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP